# SDR YENA2022090100847

- Difficulty date: August 17, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 44,229 hours, 15,268 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Condition: Faulty
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#767, MCO-PSE. (AIRCRAFT DIVERTED TO SJU) 'NAV LS TUNING DISAGREE IN FLIGHT W/ AUTO PILOT #1 DISCONNECT & MAP NOT AVAILABLE ON CAPT'S ND. RAN QRH & RESET DID NOT RESET. MCDU ALSO KEPT INTERMITTENTLY PAUSING WITH A "PLEASE WAIT" MESSAGE. OFF-SIDE FM CONTROL IS ALSO DISPLAYED ON ND; PER TSM 22-11-00-810-829-A RESET FMGC 1 AND 2 AFS TEST OK AND DMC 1 GROUND SCANNING. NO FAULT DETECTED. A/C OK FOR SERVICE.'
